# SDR DXTA2024122001566

- Difficulty date: December 16, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 5,022 hours, 3,311 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Failed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL COMING FROM THE EMERGENCY EXIT DOOR. PASSENGERS ON THIS FLIGHT NOTICED THE NOISE. R&R EMERGENCY DOOR SEAL IAW  MM 52-20-15, ALL FOLLOW ON CHECKS PASS. PRESSURIZED AIRCRAFT IAW FP241217. NO LEAKS NOTED AT THIS TIME. CAL TOOL: TL-01389
